Differential and Integral Equations

On the lack of compactness and existence of maximizers for some Airy-Strichartz inequalities

Luiz G. Farah and Henrique Versieux

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This work is devoted to prove a linear profile decomposition for the Airy equation in $\dot{H}_x^{s_k}(\mathbb R)$, where $s_k=(k-4)/2k$ and $k>4$. We also apply this decomposition to establish the existence of maximizers for a general class of Strichartz type inequalities associated to the Airy equation.

Article information

Source
Differential Integral Equations Volume 31, Number 1/2 (2018), 27-56.

Dates
First available in Project Euclid: 26 October 2017

Permanent link to this document
https://projecteuclid.org/euclid.die/1509041400

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]

Citation

Farah, Luiz G.; Versieux, Henrique. On the lack of compactness and existence of maximizers for some Airy-Strichartz inequalities. Differential Integral Equations 31 (2018), no. 1/2, 27--56. https://projecteuclid.org/euclid.die/1509041400


Export citation